Mean square limit for lattice points in a sphere
Acta Arithmetica, Tome 68 (1994) no. 4, pp. 383-393
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Pavel Bleher 1 ; Freeman Dyson 1
@article{10_4064_aa_68_4_383_393,
author = {Pavel Bleher and Freeman Dyson},
title = {Mean square limit for lattice points in a sphere},
journal = {Acta Arithmetica},
pages = {383--393},
year = {1994},
volume = {68},
number = {4},
doi = {10.4064/aa-68-4-383-393},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-68-4-383-393/}
}
TY - JOUR AU - Pavel Bleher AU - Freeman Dyson TI - Mean square limit for lattice points in a sphere JO - Acta Arithmetica PY - 1994 SP - 383 EP - 393 VL - 68 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-68-4-383-393/ DO - 10.4064/aa-68-4-383-393 LA - en ID - 10_4064_aa_68_4_383_393 ER -
Pavel Bleher; Freeman Dyson. Mean square limit for lattice points in a sphere. Acta Arithmetica, Tome 68 (1994) no. 4, pp. 383-393. doi: 10.4064/aa-68-4-383-393
Cité par Sources :